# SDR MASA200400661

- Difficulty date: November 28, 2004
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,226 hours, 9,337 cycles
- System (JASC): 2210 · Autopilot System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 00031465
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,099 hours, 8,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2665 CLT - AUTO PILOT FAILED IN FLIGHT.  MAINTENANCE REPLACED THE NR 2 AHRS.
